# SDR DALA2021020800723

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,355 hours, 7,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DOOR L AFT CABIN MESSAGE ON UPON REACHING CRUISE ALT. CORRECTIVE ACTION: REPORT SHOWS 23MJ 25MJ PROX SENSOR. CHECKED SENSOR CONDITION AND ADJUSTMENT CKD FOR 25MJ. FOUND OK. R/R 23MJ PROX SENSOR PER A330 AMM 52-71.ALL TEST GOOD.
